# SDR GUUA05090801

- Difficulty date: May 9, 2008
- Submitted: May 14, 2008
- Operation: Air carrier
- Aircraft: N47542
- Make and model: Beech 1900D
- Aircraft serial: UE198
- Aircraft time: 24,750 hours, 30,655 cycles
- Engine: Pwa PT6*
- System (JASC): 5520 · Elevator Structure
- Part: Hinge Bracket
- Part number: 1016200111
- Condition: Corroded
- Location: Elevator
- Part time: 24,750 hours, 30,655 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MAINT, DISCOVERED RT OB ELEVATOR HINGE BRACKET EXFOLIATED.  REPLACED RT OB ELEVATOR HINGE BRACKET.
